# SDR UALA2012111906674

- Difficulty date: November 19, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,645 hours, 13,843 cycles
- Engine: Pwa PW4056
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Part number: S253T4053
- Part serial: 41
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTS STAB TRIM IND 5-7-F/O STAB TRIM 2.  CAPT INDICATION IN ERROR, COMPLIED WITH MEL2748A, CAPT SIDE INDICATION COVERED.  REPLACED CAPTAINS STAB TRIM INDICATOR AND OPS OKAY.
